# SDR CA020904005

- Difficulty date: August 27, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,829 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 9408308803
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, 5243212142
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILATUS GIVES A 3000 HOUR LIFE TO NR 2 GEN DRIVE OUTER BEARING, BUT NOT TO INNER BEARING. DURING REPLACEMENT OF OUTER BEARING DUE TO T/X, FOUND INNER BEARING UNSERVICEABLE. IT IS NOW OUR POLICY TO REPLACE INNER BEARING AS WELL DURING OUTER BEARING REPLACEMENT.
